Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with PCOS, taken dronis course, no periods since months. What is the cause?

I am suffering from polycystic ovary .my age is prescribed me Dronis 20 tablet .i had 4 files of dronis 20 tablet(each file consisting of 24 tablets).i completed the course of dronis 20 on 14th august 2012 and had my last period on 19th august 2012.since then i had no periods.i am suffering from missed periods last 2 months.what can be the causes of my missed periods?is it due to the side effect of dronis 20 tablet or some other reason......plz help....
Asked On : Wed, 31 Oct 2012
Answers:  2 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Pcod or polycystic ovarian diaease cannot be cured by any medicine.oral contraceptives( birth control pills) will help to regularise your periods only as long as they are taken.
You are missing your periods not because of theside effects of dronis but bexause of pcod.
Patients of pcod present with delayed periods,obesity and hirsuitism.
As a patient of pcod you should keep your weight under control.increase in weight worsens pcod.
When you get married,if at all you have difficulty in conception,help in the form of medicines might be needed.this is bexause patients of pcod do not know when they would menstruate hence do not know when ovularion will occur.
You can continue dronis till you get married ,if it suits you.when trying for pregnancy,you will have to discontinue it.
Answered: Wed, 26 Dec 2012
I find this answer helpful
OBGYN Dr. Vanithadevi's  Response
hi,are you married,if yes do urine pregnancy test to rule out pregnancy.if no do hormonal tests FSH,LH,PROLACTIN,Thyroid function tests.we can treat with these results
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor